American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Caleb D. Holloway and Tavan T. Trent. Wolff's theorem on ideals for matrices. Proc. Amer. Math. Soc. 143 (2015) 611-620.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Kislyakov and D. V. Rutsky. Some remarks to the corona theorem. St. Petersburg Math. J. 24 (2013) 313-326.
Abstract, references, and article information   
View Article: PDF

[3] Raymond Mortini. Reducibility of function pairs in $H^\infty_{\mathbb R}$. St. Petersburg Math. J. 23 (2012) 1013-1022.
Abstract, references, and article information   
View Article: PDF

[4] Steven G. Krantz. The corona problem with two pieces of data. Proc. Amer. Math. Soc. 138 (2010) 3651-3655. MR 2661563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1